# SDR 2019FA0000385

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: General aviation
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 11,848 hours, 9,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 307229
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHTS INOP.
